| Catalog Number |
5400210058 |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/08/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The user facility reported that the device overheated.The procedure was completed successfully without a surgical delay; no adverse consequences or medical intervention were reported.
Event or Problem Description
Additional Manufacturer Narrative
Follow-up report submitted to document device evaluation results.